Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On monosplines of least deviation


Author: R. S. Johnson
Journal: Trans. Amer. Math. Soc. 96 (1960), 458-477
MSC: Primary 41.30
DOI: https://doi.org/10.1090/S0002-9947-1960-0122938-4
MathSciNet review: 0122938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Jordan, Calculus of finite differences, New York, Chelsea Publishing Co., 1947. MR 0183987 (32:1463)
  • [2] A. J. Kempner, On the shape of polynomial curves, The Tôhoku Math. J., Part I vol. 37 (1933) pp. 347-352; Part II vol. 42 (1936) pp. 318-330.
  • [3] G. R. MacLane, Concerning the uniformization of certain Riemann surfaces allied to the inverse-cosine and inverse-gamma surfaces, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 99-113. MR 0021596 (9:85a)
  • [4] Th. Motzkin, Approximation by curves of a unisolvent family, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 789-793. MR 0031111 (11:101f)
  • [5] I. P. Natanson, Konstruktive Funktionentheorie, (German translation from Russian), Berlin, Akademie Verlag, 1955. MR 0069915 (16:1100d)
  • [6] I. J. Schoenberg, On metric arcs of vanishing Menger curvature, Ann. of Math. vol. 41 (1940) pp. 718-722. MR 0002903 (2:130b)
  • [7] I. J. Schoenberg and Anne Whitney, On Pólya frequency functions. III. The positivity of translation determinants with an application to the interpolation problem by spline curves, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 246-259. MR 0053177 (14:732g)
  • [8] I. J. Schoenberg, Spline functions, convex curves and mechanical quadrature, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 352-357. MR 0100746 (20:7174)
  • [9] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 38, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.30

Retrieve articles in all journals with MSC: 41.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0122938-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society